Publications

Articles, books, patents, proceedings, etc. by members of the Department.

  • Bolondi, Giorgio; Branchetti, Laura; Ferretti, Federica; Lemmo, Alice; Maffia, Andrea; Martignone, Francesca; Matteucci, Mariagiulia; Mignani, Stefania; Santi, George, Un approccio longitudinale per l'analisi delle prove Invalsi di matematica: cosa ci può dire sugli studenti in difficoltà, in: Concorso di idee per la ricerca, Padova, Cleup, 2016, pp. 81 - 102 [Chapter or essay]

  • Maalaoui, Ali; Martino, Vittorio, Homological approach to problems with jumping non-linearity, «NONLINEAR ANALYSIS», 2016, 144, pp. 165 - 181 [Scientific article]

  • Martino, Vittorio; Tralli, Giulio, On the Hopf–Oleinik lemma for degenerate-elliptic equations at characteristic points, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2016, 55, pp. 1 - 20 [Scientific article]

  • Lazzaro, D.; Loli Piccolomini, E.; Zama, F., Efficient Compressed Sensing Based MRI Reconstruction using Nonconvex Total Variation Penalties, «JOURNAL OF PHYSICS. CONFERENCE SERIES», 2016, 756, pp. 012004 - 012009 [Scientific article]

  • Lazzaro, Damiana, A nonconvex approach to low-rank matrix completion using convex optimization, «NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS», 2016, 23, pp. 801 - 824 [Scientific article] Open Access

  • Boissière, Samuel; Camere, Chiara; Mongardi, Giovanni; Sarti, Alessandra, Isometries of ideal lattices and hyperkähler manifolds, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2016, 2016, pp. 963 - 977 [Scientific article]

  • Mongardi, Giovanni, Towards a classification of symplectic automorphisms on manifolds of K3[n] type, «MATHEMATISCHE ZEITSCHRIFT», 2016, 282, pp. 651 - 662 [Scientific article] Open Access

  • Agliardi, Rossella, Boundary-value problems for PDEs arising in the valuation of structured financial products, «PLISKA», 2016, 26, pp. 83 - 98 [Scientific article]

  • Detomi, Eloisa; Lucchini, Andrea; Morigi, Marta, The limiting distribution of the product replacement algorithm for finitely generated prosoluble groups, «JOURNAL OF ALGEBRA», 2016, 468, pp. 49 - 71 [Scientific article]

  • Detomi, Eloisa; Morigi, Marta; Shumyatsky, Pavel, On conciseness of words in profinite groups, «JOURNAL OF PURE AND APPLIED ALGEBRA», 2016, 220, pp. 3010 - 3015 [Scientific article]

  • Andrea Pascucci; Stefano Pagliarani; Michele Pignotti, Intrinsic Taylor formula for Kolmogorov-type homogeneous groups, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2016, 435, pp. 1054 - 1087 [Scientific article]

  • Alessandro, Lanza; Serena, Morigi; Fiorella, Sgallari, Convex Image Denoising via Non-convex Regularization with Parameter Selection, «JOURNAL OF MATHEMATICAL IMAGING AND VISION», 2016, 56, pp. 195 - 220 [Scientific article] Open Access

  • Bucur, Claudia; Ferrari, Fausto, An extension problem for the fractional derivative defined by Marchaud, «FRACTIONAL CALCULUS & APPLIED ANALYSIS», 2016, 19, pp. 867 - 887 [Scientific article] Open Access

  • Cupini, Giovanni; Lanconelli, Ermanno, On an inverse problem in potential theory, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI», 2016, 27, pp. 431 - 442 [Scientific article]

  • Campanino, Massimo; Gianfelice, Michele, SOME RESULTS ON THE ASYMPTOTIC BEHAVIOR OF FINITE CONNECTION PROBABILITIES IN PERCOLATION, «MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS», 2016, 4, pp. 311 - 326 [Scientific article]

  • Giovanni Mongardi, On the monodromy of irreducible symplectic manifolds, «ALGEBRAIC GEOMETRY», 2016, 3, pp. 385 - 391 [Scientific article] Open Access

  • Citti, Giovanna; Manfredini, Maria; Pinamonti, Andrea; Serra Cassano, Francesco, Poincaré-type inequality for Lipschitz continuous vector fields, «JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES», 2016, 105, pp. 265 - 292 [Scientific article] Open Access

  • Albano, Paolo, Global propagation of singularities for solutions of Hamilton–Jacobi equations, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2016, 444, pp. 1462 - 1478 [Scientific article]

  • Colasuonno, Francesca; Squassina, Marco, Eigenvalues for double phase variational integrals, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2016, 195, pp. 1917 - 1959 [Scientific article]

  • Adrián-Martínez, S.; Albert, A.; André, M.; Anghinolfi, M.; Anton, G.; Ardid, M.; Aubert, J.-J.; Avgitas, T.; Baret, B.; Barrios-Martí, J.; Basa, S.; Bertin, V.; Biagi, S.; Bormuth, R.; Bouwhuis, M.C.; Bruijn, R.; Brunner, J.; Busto, J.; Capone, A.; Caramete, L.; Carr, J.; Celli, S.; Chiarusi, T.; Circella, M.; Coleiro, A.; Coniglione, R.; Costantini, H.; Coyle, P.; Creusot, A.; Deschamps, A.; De Bonis, G.; Distefano, C.; Donzaud, C.; Dornic, D.; Drouhin, D.; Eberl, T.; El Bojaddaini, I.; Elsässer, D.; Enzenhöfer, A.; Fehn, K.; Felis, I.; Fusco, L.A.; Galatà, S.; Gay, P.; Geißelsöder, S.; Geyer, K.; Giordano, V.; Gleixner, A.; Glotin, H.; Gracia-Ruiz, R.; Graf, K.; Hallmann, S.; Van Haren, H.; Heijboer, A.J.; Hello, Y.; Hernández-Rey, J.J.; Hößl, J.; Hofestädt, J.; Hugon, C.; Illuminati, G.; James, C.W.; De Jong, M.; Jongen, M.; Kadler, M.; Kalekin, O.; Katz, U.; Kießling, D.; Kouchner, A.; Kreter, M.; Kreykenbohm, I.; Kulikovskiy, V.; Lachaud, C.; Lahmann, R.; Lefèvre, D.; Leonora, E.; Loucatos, S.; Marcelin, M.; Margiotta, A.; Marinelli, A.; Martínez-Mora, J.A.; Mathieu, A.; Melis, K.; Michael, T.; Migliozzi, P.; Moussa, A.; Mueller, C.; Nezri, E.; Pǎvǎlaş, G.E.; Pellegrino, C.; Perrina, C.; Piattelli, P.; Popa, V.; Pradier, T.; Racca, C.; Riccobene, G.; Roensch, K.; Saldaña, M.; Samtleben, D.F.E.; Sánchez-Losa, A.; Sanguineti, M.; Sapienza, P.; Schnabel, J.; Schüssler, F.; Seitz, T.; Sieger, C.; Spurio, M.; Stolarczyk, Th.; Taiuti, M.; Trovato, A.; Tselengidou, M.; Turpin, D.; Tönnis, C.; Vallage, B.; Vallée, C.; Van Elewyck, V.; Vivolo, D.; Wagner, S.; Wilms, J.; Zornoza, J.D.; Zúñiga, J.; Aartsen, M.G.; Abraham, K.; Ackermann, M.; Adams, J.; Aguilar, J.A.; Ahlers, M.; Ahrens, M.; Altmann, D.; Anderson, T.; Ansseau, I.; Anton, G.; Archinger, M.; Arguelles, C.; Arlen, T.C.; Auffenberg, J.; Bai, X.; Barwick, S.W.; Baum, V.; Bay, R.; Beatty, J.J.; Becker Tjus, J.; Becker, K.-H.; Beiser, E.; Benzvi, S.; Berghaus, P.; Berley, D.; Bernardini, E.; Bernhard, A.; Besson, D.Z.; Binder, G.; Bindig, D.; Bissok, M.; Blaufuss, E.; Blumenthal, J.; Boersma, D.J.; Bohm, C.; Börner, M.; Bos, F.; Bose, D.; Böser, S.; Botner, O.; Braun, J.; Brayeur, L.; Bretz, H.-P.; Buzinsky, N.; Casey, J.; Casier, M.; Cheung, E.; Chirkin, D.; Christov, A.; Clark, K.; Classen, L.; Coenders, S.; Collin, G.H.; Conrad, J.M.; Cowen, D.F.; Cruz Silva, A.H.; Daughhetee, J.; Davis, J.C.; Day, M.; De André, J.P.A.M.; De Clercq, C.; Del Pino Rosendo, E.; Dembinski, H.; De Ridder, S.; Desiati, P.; De Vries, K.D.; De Wasseige, G.; De With, M.; Deyoung, T.; Díaz-Vélez, J.C.; Di Lorenzo, V.; Dujmovic, H.; Dumm, J.P.; Dunkman, M.; Eberhardt, B.; Ehrhardt, T.; Eichmann, B.; Euler, S.; Evenson, P.A.; Fahey, S.; Fazely, A.R.; Feintzeig, J.; Felde, J.; Filimonov, K.; Finley, C.; Flis, S.; Fösig, C.-C.; Fuchs, T.; Gaisser, T.K.; Gaior, R.; Gallagher, J.; Gerhardt, L.; Ghorbani, K.; Gier, D.; Gladstone, L.; Glagla, M.; Glüsenkamp, T.; Goldschmidt, A.; Golup, G.; Gonzalez, J.G.; Góra, D.; Grant, D.; Griffith, Z.; Ha, C.; Haack, C.; Haj Ismail, A.; Hallgren, A.; Halzen, F.; Hansen, E.; Hansmann, B.; Hansmann, T.; Hanson, K.; Hebecker, D.; Heereman, D.; Helbing, K.; Hellauer, R.; Hickford, S.; Hignight, J.; Hill, G.C.; Hoffman, K.D.; Hoffmann, R.; Holzapfel, K.; Homeier, A.; Hoshina, K.; Huang, F.; Huber, M.; Huelsnitz, W.; Hulth, P.O.; Hultqvist, K.; In, S.; Ishihara, A.; Jacobi, E.; Japaridze, G.S.; Jeong, M.; Jero, K.; Jones, B.J.P.; Jurkovic, M.; Kappes, A.; Karg, T.; Karle, A.; Katz, U.; Kauer, M.; Keivani, A.; Kelley, J.L.; Kemp, J.; Kheirandish, A.; Kim, M.; Kintscher, T.; Kiryluk, J.; Klein, S.R.; Kohnen, G.; Koirala, R.; Kolanoski, H.; Konietz, R.; Köpke, L.; Kopper, C.; Kopper, S.; Koskinen, D.J.; Kowalski, M.; Krings, K.; Kroll, G.; Kroll, M.; Krückl, G.; Kunnen, J.; Kunwar, S.; Kurahashi, N.; Kuwabara, T.; Labare, M.; Lanfranchi, J.L.; Larson, M.J.; Lennarz, D.; Lesiak-Bzdak, M.; Leuermann, M.; Leuner, J.; Lu, L.; Lünem, High-energy neutrino follow-up search of gravitational wave event GW150914 with ANTARES and IceCube, «PHYSICAL REVIEW D», 2016, 93, pp. 1 - 15 [Scientific article] Open Access